# SDR UIEA2020081291736

- Difficulty date: August 10, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,319 hours, 19,447 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Part number: 2700867010
- Part serial: 383
- Condition: Failed
- Location: Wx Radar
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM STATUS MESSAGE INOP( REMOVED AND REPLACED WXR WAVEGUIDE SWITCH IAW B767 AMM 34-43-04-404-028-003. COMPLETED GOOD OPS CHECK OF WXR SYSTEM IAW B767AMM 34-43-00-715-001-001. )
